# SDR DLL16970053

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- Engine: Rroyce RB211524B4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: LK77939
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 47,341 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 3 ENG ON FINAL/DESCENT.  LOW OIL PRESS LIGHT CAME ON AND OIL PRESS DROPPED BELOW 18 PSI LONGER THAN  45 SEC.  OIL PRESS WAS PRECEDED BY THE LOSS OF THROTTLE, RESPONSE FOR NR 3 ENG.  FOUND FUEL MANIFOLD LINE AT NR 14 FUEL NOZZLE BROKEN.  REPLACED FUEL MANIFOLD ASSY.
